Alert archive / Arizona / Wind Advisories in 2013
Wind Advisory 42, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Dec 28, 2013, 3:39 AM MST for Mohave County, Arizona; San Bernardino County, California. It took effect at Dec 29, 2013, 8:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2013, 3:39 AM MST (10:39 UTC)
- In effect from
- Dec 29, 2013, 8:00 AM MST
- Expired
- Dec 29, 2013, 6:18 PM MST
- In force
- 10 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 10.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3663 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990 WWUS75 KVEF 281039 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 239 AM PST SAT DEC 28 2013 ...GUSTY NORTH WINDS EXPECTED SUNDAY IN THE COLORADO RIVER VALLEY... .GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP SUNDAY MORNING IN THE WAKE OF A COLD FRONT THAT PASSES ACROSS THE COLORADO RIVER VALLEY THIS EVENING. WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON AND INTO EARLY SUNDAY EVENING WHEN WINDS SHOULD BEGIN TO DECREASE. AZZ002-036-CAZ527-NVZ021-282200- /O.NEW.KVEF.WI.Y.0042.131229T1500Z-131230T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 239 AM PST SAT DEC 28 2013 /339 AM MST SAT DEC 28 2013/ ...WIND ADVISORY IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST /8 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA AS WELL AS THE COLORADO RIVER VALLEY FROM DAVIS DAM SOUTH TO PARKER DAM...WHICH IS IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST /8 PM MST/ SUNDAY. * WINDS: NORTH WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. WINDS ARE EXPECTED TO BE STRONGEST IN THE AREA JUST BELOW DAVIS DAM WHICH INCLUDES THE LAUGHLIN AND BULLHEAD CITY AREAS. * TIMING: WINDS ARE EXPECTED TO INCREASE DURING THE MID TO LATE MORNING HOURS ON SUNDAY...BE STRONGEST SUNDAY AFTERNOON...THEN DECREASE EARLY SUNDAY EVENING. * LOCATIONS: THE LAKE MEAD NATIONAL RECREATION AREA...LAUGHLIN...BULLHEAD CITY...NEEDLES...MOHAVE VALLEY...EARP AND LAKE HAVASU CITY. * IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL OVER AREA BRIDGES AS WELL AS MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER PERSONAL WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ STACHELSKI
4 follow-up statements
874 WWUS75 KVEF 282135 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 135 PM PST SAT DEC 28 2013 ...GUSTY NORTH WINDS EXPECTED SUNDAY IN THE COLORADO RIVER VALLEY... .GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP SUNDAY MORNING IN THE COLORADO RIVER VALLEY...AND PERSIST INTO EARLY SUNDAY EVENING WHEN WINDS SHOULD BEGIN TO DECREASE. AZZ002-036-CAZ527-NVZ021-290615- /O.CON.KVEF.WI.Y.0042.131229T1500Z-131230T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 135 PM PST SAT DEC 28 2013 /235 PM MST SAT DEC 28 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST /8 PM MST/ SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST /8 PM MST/ SUNDAY. * WINDS: NORTH WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. WINDS ARE EXPECTED TO BE STRONGEST IN THE AREA JUST BELOW DAVIS DAM WHICH INCLUDES THE LAUGHLIN AND BULLHEAD CITY AREAS. * TIMING: WINDS ARE EXPECTED TO INCREASE SUNDAY MORNING...PEAK IN THE AFTERNOON...THEN DECREASE EARLY IN THE EVENING. * LOCATIONS: NEEDLES...HOOVER DAM...LAUGHLIN...BULLHEAD CITY... MOHAVE VALLEY...LAKE HAVASU...DESERT HILLS...TOPOCK. * IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL ON EAST WEST ROADS SUCH AS INTERSTATE 40...NEVADA HIGHWAY 163 AND ARIZONA HIGHWAY 68. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER PERSONAL WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ MORGAN
102 WWUS75 KVEF 290549 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 949 PM PST SAT DEC 28 2013 ...GUSTY NORTH WINDS EXPECTED SUNDAY IN THE COLORADO RIVER VALLEY... .GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP SUNDAY MORNING IN THE COLORADO RIVER VALLEY...AND PERSIST INTO EARLY SUNDAY EVENING WHEN WINDS SHOULD BEGIN TO DECREASE. AZZ002-036-CAZ527-NVZ021-291800- /O.CON.KVEF.WI.Y.0042.131229T1500Z-131230T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 949 PM PST SAT DEC 28 2013 /1049 PM MST SAT DEC 28 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST /8 PM MST/ SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST /8 AM MST/ TO 7 PM PST /8 PM MST/ SUNDAY FOR LAKE HAVASU AND FORT MOHAVE... THE LAKE MEAD NATIONAL RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY. * WINDS: NORTH WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. * TIMING: WINDS ARE EXPECTED TO INCREASE SUNDAY MORNING...PEAK IN THE AFTERNOON...THEN DECREASE EARLY IN THE EVENING. * LOCATIONS: THE STRONGEST WINDS WINDS ARE EXPECTED TO BE IN THE AREA JUST BELOW DAVIS DAM WHICH INCLUDES THE LAUGHLIN AND BULLHEAD CITY AREAS. HOWEVER NEEDLES...HOOVER DAM...MOHAVE VALLEY...LAKE HAVASU...DESERT HILLS... AND TOPOCK ARE INCLUDED IN THE ADVISORY. * IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL ON EAST WEST ROADS SUCH AS INTERSTATE 40...NEVADA HIGHWAY 163 AND ARIZONA HIGHWAY 68. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER PERSONAL WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
037 WWUS75 KVEF 291438 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 638 AM PST SUN DEC 29 2013 ...GUSTY NORTH WINDS EXPECTED TODAY IN THE COLORADO RIVER VALLEY... .GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP THIS MORNING IN THE COLORADO RIVER VALLEY...AND PERSIST THROUGH THIS EVENING WHEN WINDS SHOULD BEGIN TO DECREASE. AZZ002-036-CAZ527-NVZ021-300300- /O.CON.KVEF.WI.Y.0042.131229T1500Z-131230T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 638 AM PST SUN DEC 29 2013 /738 AM MST SUN DEC 29 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST /8 PM MST/ THIS EVENING FOR LAKE HAVASU AND FORT MOHAVE...THE LAKE MEAD NATIONAL RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY.. * WINDS: NORTH WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. * TIMING: WINDS ARE EXPECTED TO INCREASE THIS MORNING...PEAK IN THE AFTERNOON...THEN DECREASE EARLY IN THE EVENING. * LOCATIONS: THE STRONGEST WINDS WINDS ARE EXPECTED TO BE IN THE AREA JUST BELOW DAVIS DAM WHICH INCLUDES THE LAUGHLIN AND BULLHEAD CITY AREAS. HOWEVER NEEDLES...HOOVER DAM... MOHAVE VALLEY...LAKE HAVASU...DESERT HILLS... AND TOPOCK ARE INCLUDED IN THE ADVISORY. * IMPACTS: STRONG CROSSWINDS WILL AFFECT TRAVEL ON EAST WEST ROADS SUCH AS INTERSTATE 40...NEVADA HIGHWAY 163 AND ARIZONA HIGHWAY 68. CHOPPY WATERS COULD CAPSIZE BOATS OR OTHER PERSONAL WATERCRAFT. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
639 WWUS75 KVEF 300118 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 518 PM PST SUN DEC 29 2013 AZZ002-036-CAZ527-NVZ021-300230- /O.CAN.KVEF.WI.Y.0042.000000T0000Z-131230T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 518 PM PST SUN DEC 29 2013 /618 PM MST SUN DEC 29 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY FOR LAKE HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL RECREATION AREA...AND SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY. ALTHOUGH GUSTY WINDS WILL BE SEEN IN THE LAUGHLIN BULLHEAD CITY AREA AT TIMES THIS EVENING WINDS HAVE GENERALLY DIED DOWN AROUND THE REGION. THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 27, 10:58 PM MST, 4 hours 41 minutes earlier.
Area forecast discussion, Dec 27, 10:58 PM MST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 958 PM PST FRI DEC 27 2013 .SYNOPSIS...DRY CONDITIONS WILL CONTINUE THROUGH THE END OF THE YEAR WITH ABOVE NORMAL TEMPERATURES EXPECTED EACH DAY. A WEAK AREA OF LOW PRESSURE WILL PASS BY THE REGION OVER THE WEEKEND BRINGING A MIX OF MID AND HIGH CLOUDS TO THE AREA TONIGHT THROUGH SATURDAY...ALONG WITH GUSTY NORTH WINDS IN THE COLORADO RIVER VALLEY SATURDAY NIGHT AND SUNDAY. && .UPDATE...THE LATEST SATELLITE IMAGERY SHOWS A HEALTHY BATCH OF CIRRUS MOVING ACROSS THE AREA THIS EVENING WITH THE OBSERVATIONS AT MCCARRAN AIRPORT ALREADY SHOWING BKN CIGS. AFTER LOOKING AT SATELLITE AND MODEL FORECAST RH PROGS FOR TONIGHT, IT DOES NOT APPEAR THAT THE CIRRUS WILL THIN OUT MUCH AND THAT WHAT WE HAVE IN THE SKY GRIDS IS UNDERDONE. I WENT AHEAD AND ADJUSTED UP SKY COVER FOR TONIGHT AS WELL AS SATURDAY MORNING OVER THE SOUTHEAST CWFA AS THIS HEALTHY BATCH OF CIRRUS WILL MOVE THROUGH ALONG WITH THE UPPER LEVEL TROUGH PASSING OVERHEAD. CIRRUS SHOULD EXIT MOST AREAS BY MID TO LATE SATURDAY MORNING RESULTING IN A RELATIVELY SUNNY DAY FOR THE LAST SATURDAY OF 2013. && .AVIATION...FOR MCCARRAN...WINDS ARE EXPECTED TO FAVOR TYPICAL DIURNAL DIRECTIONAL TRENDS THROUGH EARLY SATURDAY EVENING AT 4-8 KTS. BKN CLOUDS AOA 20-25K FEET OVERNIGHT...DECREASING TO A FEW CLOUDS AOA 20K FEET AROUND 18Z SATURDAY. A COLD FRONT IS EXPECTED TO PASS ACROSS THE LAS VEGAS VALLEY BETWEEN 02Z AND 05Z SUNDAY SHIFTING WINDS TO THE WEST AND EVENTUALLY NORTHWEST AT 5-10 KTS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...WINDS THROUGH EARLY SATURDAY AFTERNOON SHOULD FAVOR TYPICAL DIURNAL DIRECTIONAL TRENDS AT 5-10 KTS. A COLD FRONT IS EXPECTED TO PUSH SOUTH ACROSS THE AREA SATURDAY AFTERNOON THROUGH SATURDAY NIGHT SHIFTING WINDS TO THE WEST TO NORTH-NORTHWEST AT 8-16 KTS WITH GUSTS TO 25 KTS. THE FRONT IS EXPECTED TO PASS THROUGH KBIH AROUND 22Z SATURDAY, KLAS BETWEEN 02Z AND 05Z SUNDAY AND KEED AROUND 06Z SUNDAY. MAINLY BKN CLOUDS AOA 20-25K FEET TONIGHT AND SATURDAY MORNING BECOMING FEW-SCT. && .PREVIOUS DISCUSSION... ISSUED AT 204 PM PST FRI DEC 27 2013 .SHORT TERM...THROUGH SUNDAY NIGHT...THIN CIRRUS WAS OVERSPREADING THE CWA THIS AFTERNOON WITH THICKER CLOUDS LURKING JUST TO THE WEST. MODEL MOISTURE FIELDS SHOW THE THICKEST CLOUDS BLANKETING THE CWA TONIGHT AND SATURDAY MORNING THEN DECREASING FROM WEST TO EAST DURING THE DAY SATURDAY. COLD FRONT WILL REACH THE SOUTHERN GREAT BASIN SATURDAY AFTERNOON AND PASS THROUGH THE ENTIRE CWA BY SUNDAY MORNING...SETTING THE STAGE FOR ANOTHER ROUND OF GUSTY NORTH WINDS ON SUNDAY. ADVISORIES MAY BE NEEDED IN THE COLORADO RIVER VALLEY WHERE WINDS SHOULD BE STRONGEST. HIGH TEMPERATURES WILL BE COOLER BY FIVE DEGREES OR SO ON SUNDAY THAN ON SATURDAY...BUT STILL A LITTLE ABOVE NORMAL IN MOST AREAS. .LONG TERM...MONDAY THROUGH FRIDAY...WINDS SHOULD DECREASE BY MONDAY MORNING ACROSS THE AREA...THOUGH BREEZY CONDITIONS MAY PERSIST DOWN THE COLORADO RIVER VALLEY. OTHERWISE...A RELATIVELY QUIESCENT PERIOD OF WEATHER WILL USHER IN 2014 AND LAST THROUGH THE WEEK. GEFS AND ECMWF H5 ENSEMBLE MEAN GUIDANCE CONTINUE THEIR BETTER THAN AVERAGE AGREEMENT THROUGH FRIDAY AND SHOW VERY LOW NORMALIZED STANDARD DEVIATIONS IN THE LONGWAVE PATTERN. THE INDICATED PATTERN IS A RIDGE CENTERED ALONG OR JUST OFF THE PACIFIC COAST AND A MEAN TROUGH OVER THE EASTERN CONUS. DETERMINISTIC GUIDANCE DOES INDICATE A FEW DIFFERENCES IN THE DETAILS OF SHORTWAVE ENERGY AND MOISTURE TRANSPORT THROUGH THIS PATTERN INTO THE WESTERN STATES THROUGH NEXT WEEK...BUT ALMOST ALL SCENARIOS KEEP OUR REGION DRY WITH ABOVE NORMAL TEMPERATURES AS WELL AS OCCASIONAL BREEZY WINDS AND HIGH CLOUDS. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && UPDATE/AVIATION...STACHELSKI PREVIOUS...MORGAN/WOLCOTT FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Dec 27, 4:09 AM MST, 23 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 309 AM PST FRI DEC 27 2013 AZZ002-036-CAZ527-NVZ021-281100- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 309 AM PST FRI DEC 27 2013 /409 AM MST FRI DEC 27 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BREEZY TO WINDY CONDITIONS COULD LEAD TO CHOPPY WATERS DOWN THE COLORADO RIVER VALLEY SATURDAY NIGHT AND SUNDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001-003-CAZ519>526-NVZ014>020-022-281100- NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 309 AM PST FRI DEC 27 2013 /409 AM MST FRI DEC 27 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Wind Advisories in Arizona, 2013Wind Advisories in California, 2013Wind Advisories in Nevada, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.